# SDR CALA0600040

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N14668
- Make and model: Boeing 737524
- Aircraft serial: 28928
- Aircraft time: 18,881 hours, 10,149 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 655421945
- Condition: Sticking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH TO EWR THE CREW RECEIVED THREE GREEN AND THREE RED GEAR INDICATION LIGHTS.  THE GEAR WAS RECYCLED DURING A GO-AROUND AND CREW RECEIVED THREE GREEN LIGHTS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GEAR HANDLE STICKING.  THE LANDING GEAR CONTROL LEVER ASSEMBLY WAS REMOVED AND REPLACED IAW MM 32-31-11, PAGE 401.  OPERATIONAL CHECKS WERE GOOD.
